# SDR UALA2011121506891

- Difficulty date: December 14, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,709 hours, 5,877 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV MOUNTED EMERGENCY LIGHT LOOSE AT DOOR 2R.  SECURED LIGHT.
